# SDR LR7A2016041600771

- Difficulty date: April 16, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 40,160 hours, 17,049 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Longeron
- Part number: 3400834L
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING CABIN PRESSURIZATION ISSUE, FOUND CARGO DOOR LT SIDE BEAM,  LONGERON, LOWER CAP WITH 25" CRACK AT FS 880.  REPAIRED IAW SMP583, SRM 51-60 AND 51-70.
